# SDR SWAA2022060904753

- Difficulty date: May 5, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY; AFT CORNER SCUFF PLATE IS CRACKED / [01] WELDED CRACK ON RADIUS OF FWD CARGO BAY; AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT # 1131216 PER SRM 53-30-15-2R-1 PARA 4.B.(2) AND (4) WELDING MACHINE CALIBRATION ID; E10583; DUE DATE 12/2022;[02] VERIFIED CORRECTIVE ACTION 1.;[03] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2561-1;2;3 CAL DUE: 08/22;[04] SANDED REPAIR AREA SMOOTH PER SRM 53-30-15-2R-1 PARA 4.B. (5);[05] VERIFIED CORRECTIVE ACTION 4.;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO BARE METAL AREAS IAW SRM 53-30-15-2R-1 STEPS 4.B.(6-7). OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION 6.;[08] INSTALLED FCB AFT CORNER SCUFF PLATE IAW SRM 53-30-15-2R-1 STEPS 4.B.(8-13) SCREWGUN USED ID:E11916 S/N:WI02C-121079 DUE:03/2023;[09] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 8.;[10] UPDATED MEASUREMENTS;[11] VERIFIED CORRECTIVE ACTION ITEM 10; JOB COMPLETE.
